# SDR CALA2013090490989

- Difficulty date: September 2, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 89,919 hours, 14,303 cycles
- Engine: Pwa PW4060
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Reads High
- Location: Center Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CENTER FUEL QUANTITY READING 52000 LBS.  FUEL STICK INDICATES CENTER TANK HAS 32000 LBS OF FUEL.  REPLACED FISH YAW AM.  OPERATIONS CHECKED YAW AM, ALL CHECKED NORMAL.  STUCK TANK USING FUEL MANUAL 07-04-09 PG4, READ 21.2 WITH DENS OF 6.55. ALL CHECKED NORMAL WITH GAUGES.
